# SDR COM60535

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 2760 · Drag Control System
- Part: Control Lever
- Part number: 4916403
- Condition: Defective
- Location: Spoilers
- Part time: 3,101 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT SPOILERS FAULT MESSAGE, DURING FLIGHT SPOILERS OPERATED NORMALLY.  REPLACED THE SPOILER CONTROL LEVER ASSY.
